Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 56, NWS Los Angeles, CA

May 3, 2021

NWS Los Angeles, CA issued this small craft advisory at May 3, 2021, 2:50 AM PDT. It took effect at May 3, 2021, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 3, 2021, 2:50 AM PDT (09:50 UTC)
In effect from
May 3, 2021, 3:00 PM PDT
Expired
May 3, 2021, 1:46 PM PDT
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted.

922 
WHUS76 KLOX 030950
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
250 AM PDT Mon May 3 2021

PZZ670-673-031800-
/O.CAN.KLOX.GL.W.0020.000000T0000Z-210503T1000Z/
/O.EXB.KLOX.SC.Y.0055.000000T0000Z-210504T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
250 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-031800-
/O.CAN.KLOX.GL.W.0020.000000T0000Z-210503T1000Z/
/O.EXB.KLOX.SC.Y.0055.000000T0000Z-210504T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
250 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-031800-
/O.CAN.KLOX.SC.Y.0055.000000T0000Z-210503T1000Z/
/O.NEW.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
250 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-031800-
/O.NEW.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
250 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-031800-
/O.EXT.KLOX.SC.Y.0055.000000T0000Z-210504T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
250 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
014 
WHUS76 KLOX 031023
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
323 AM PDT Mon May 3 2021

PZZ670-673-031830-
/O.EXT.KLOX.SC.Y.0055.000000T0000Z-210505T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
323 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-031830-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
323 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-031830-
/O.CON.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
323 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-031830-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
323 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-031830-
/O.CON.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
323 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
323 
WHUS76 KLOX 031437
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
737 AM PDT Mon May 3 2021

PZZ670-673-032300-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210505T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
737 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-032300-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
737 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-032300-
/O.CON.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
737 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-032300-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
737 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-032300-
/O.CON.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
737 AM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
373 
WHUS76 KLOX 032046
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
146 PM PDT Mon May 3 2021

PZZ650-655-032200-
/O.CAN.KLOX.SC.Y.0056.210503T2200Z-210504T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
146 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below advisory levels. 

$$

PZZ670-673-040500-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210505T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
146 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-040500-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
146 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-040400-
/O.CON.KLOX.SC.Y.0055.000000T0000Z-210504T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
146 PM PDT Mon May 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 2, 9:08 PM PDT, 5 hours 42 minutes earlier.

Area forecast discussion, May 2, 9:08 PM PDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
908 PM PDT Sun May 2 2021

.SYNOPSIS...02/803 PM.

Low clouds and fog, locally dense, will continue through next
weekend for coastal areas as well as for most adjacent valleys.
There will be gusty winds across much of the region through
tonight, then they will diminish but remain elevated for some
areas through Tuesday.

&&

.SHORT TERM (SUN-WED)...02/756 PM.

A vigorous upper level trough of low pressure diving into the
Great Basin and an upper level ridge of high pressure building
off the coast of California brought strong northwest flow aloft
across Southwest California today. As a result, a fairly strong
and widespread northwest wind event affected many portions of
the forecast area, with the strongest winds today focused over the
Interstate 5 corridor and Antelope Valley. Both Lancaster Airport
and Palmdale Airport reported peak wind gusts up to 58 mph late
this afternoon, with visibilities reduced as low as one mile
in blowing dust. Wind advisories are currently in effect for many
areas until 9 pm this evening, but may need to be extended for a
few more hours for the Interstate 5 corridor and Antelope Valley.
Wind advisories are in effect for the Santa Barbara south coast
and Santa Ynez mountains through 3 am tonight, with the strongest
winds focused across western portions from Gaviota to San Marcos
Pass where gusts of 40 to 55 mph can be expected.

By late tonight and Monday morning, the low level flow will turn
offshore with some gusty Santa Ana winds focused across the
mountains, valleys, and deserts of LA/Ventura counties. While the
offshore LAX-Daggett gradient is expected to only be around -1 to
-2 mb on Monday morning, there is going to be a sharp offshore trend
as current LAX-Daggett gradient is around + 8 mb onshore. The offshore winds
are expected to gust in the 25 to 35 mph range on Monday morning
across most of wind prone valleys, mountains, and deserts of
LA/Ventura counties, except some upper level wind support at 850 mb
could produce some isolated gusts as high as 45 mph in the
LA county mountains. A lingering eddy circulation will keep
some marine layer cloud influence across much of the LA basin,
Central Coast, and parts of the Ventura coast tonight into
Monday morning, so not expecting offshore wind push to be strong
enough to impact coastal areas. Areas that do see the gusty Santa
Ana winds will experience significant warming and drying, leading
to elevated fire weather conditions for the inland areas of
LA/Ventura counties.

*** From previous discussion ***

Otherwise, the forecast in the short term is not too problematic.
With the upper ridge building overhead, the marine inversion
should become more established, but also more shallow. So with the
continued onshore flow, stratus/fog will continue to impact areas
west of the mountains through Wednesday. However, the inland
extent of the stratus is expected to be less each successive night
and morning. Other than any stratus, skies should remain mostly
clear through the period.

As for temperatures, will anticipate a gradual warming trend for
all areas with the ridge building overhead and less marine
influence. By Wednesday, most areas will be 6-12 degrees above
seasonal normals.

.LONG TERM (THU-SUN)...02/152 PM.

For the extended, 12Z models continue to exhibit good synoptic
agreement. At upper levels, trough will sweep across the West
Coast Thursday/Friday with a low developing around the Pacific
Northwest on Saturday/Sunday. Near the surface, moderate onshore
flow will continue with an occasional increase in northwesterly
flow.

Forecast-wise, the above pattern will bring rather typical early
May weather to the area. A continued marine layer stratus pattern
can be expected with low clouds/fog pushing into the valleys each
night and morning. Other than the stratus, skies look to remain
mostly clear through next weekend. Temperatures will exhibit a
cooling trend through the period with lowering thickness and
onshore flow. As for winds, there will be the potential for some
advisory-level winds each afternoon and evening across the Central
Coast as well as the mountains and deserts.

&&

.AVIATION...03/0043Z.

At 2309z at KLAX... The marine layer was 3000 ft deep with an
inversion temperature of 14 degrees C.

Overall... Moderate to low confidence in the current TAFs.
Coastal and coastal adjacent locations will have IFR/MVFR
conditions return after 04z and some locations will decrease to
LIFR/IFR conditions after 07z. Timing of marine layer clouds may
be 1-2 hours off. Lower confidence for desert TAFs with reduced
vis due to blowing dust and very strong winds.

KLAX... Moderate to low confidence in the current TAF. IFR/MVFR
conditions will return after 04z and may further diminish to
LIFR/IFR conditions after 07z. CIGs will become VFR by 18z. Easterly
wind component is expected to remain below 7 kts.

KBUR... Moderate confidence to low in the current TAF due to
uncertainty in the timing of marine layer clouds.

&&

.MARINE...02/830 PM.

Patchy fog, locally dense with visibility less than one mile,
will continue across the coastal waters through next weekend. The
poorest visibility and most widely spread conditions will occur
during the overnight and morning hours.

Across the outer waters... Winds will be at gale force through
late tonight, then will diminish to Small Craft Advisory (SCA)
level through Friday. The strongest winds will be in the
afternoon and evening hours. Seas will be SCA level through
Tuesday.

Across the nearshore waters of the Central Coast... Winds and seas
will be SCA level through late tonight. There is a thirty five
percent chance of SCA level winds during the afternoon and evening
hours on Monday and again Thursday and Friday. Otherwise
conditions will remain below SCA level.

Across the inner waters south of Point Conception... Winds are
diminishing and have dropped to SCA level near Point Conception
and through the Santa Barbara Channel through Monday morning and
to below SCA level elsewhere. There is a thirty five percent
chance of SCA level winds across the waters during the afternoon
and evening on Monday and again Thursday and Friday. Otherwise and
elsewhere, conditions will be below SCA level.

&&

.BEACHES...02/832 PM.

A long period south swell and short period wind waves will affect
the coastal waters through late this evening. This will bring
breaking waves of 3 to 6 feet and dangerous rip currents to the
south and southwest facing beaches of Ventura and Los Angeles
counties, including Catalina Island.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PDT Monday for zones
      39-52>54. (See LAXNPWLOX).
     Beach Hazards Statement in effect until 11 PM PDT this
      evening for zones 40-41-87. (See LAXCFWLOX).
     Wind Advisory in effect until midnight PDT tonight for zone
      59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Monday for
      zones 645-650. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Monday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (WED-SUN).

No significant hazards expected.

&&

PUBLIC...Gomberg/Thompson
AVIATION...Phillips
MARINE...Kj
BEACHES...Kj
SYNOPSIS...Kj

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:05 PM PDTWind AdvisoryLOX11 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.